# SDR UHLA2012021100052

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,473 hours, 11,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO DISARM AFTER LANDING.  ADJUSTED VENT FLAP PER AMM 52-41-25.  OPS CHECK GOOD.
